# SDR 2008UALA02307

- Difficulty date: April 18, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 42,665 hours, 5,144 cycles
- Engine: Pwa PW4056
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Condition: Leaking
- Location: Crew O2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW O2 READING 20PSI ON EICAS STATUS PAGE.  O2 BOTTLE LEAKING AT REGULATOR.
REPLACED BOTTLE LEAK CHECKED GOOD. AC OK FOR SERVICE.
